It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 86 for tricor lipitor effects. (0.006 seconds)


... Any Tricor side effects to report? ... (3 replies)
... I recently started taking Tricor. At first I had no problems but now I have many severe side effects. For one thing since I have been taking Tricor my appetite has increased. I have put on weight since beginning Tricor. Now I have severe diarrhea. ... (2 replies)
... yoru might be considered extreme if tri's were that high but it carries with it a very high risk of problems . The warning against this combo is right in the tricor side effects sheets . I hope your doctor has been doing blood test every 3 months taking that combo of medicine . ... (5 replies)

... well i see here nobody talks about tricor,my favorite with no side effects.i have taken the tricor 160 mg daily for a year. my cholesterol is up and down it appears.so my doc said take Nispaner 500 tabs at night when i go to bed. ... (3 replies)
... I have been on tricor for approx. 2 years.... no troubles at all. ... (2 replies)
... I took lipitor and suffered muscle weakness and memory loss. Can't say i suffered nightmares. Now i find out my liver is messed up, don't know what yet. ... (2 replies)
... Carsusie, You have to be very careful when combining Lipitor and Tricor - I know, my doctor put me on Tricor in addition to Lipitor (which I had been on for about 7 years, was on Lopid prior to this for a number of years) - and I ran into serious muscle pain, weakness, and excercise intolerance within about 2 months... Do some reading on the web... Search for... (2 replies)
Vytorin and Tricor
Jun 13, 2005
... paks of Tricor that the drug rep had given him recently!!! ... (5 replies)
... Pcovers, I was on Lipitor for 7 1/2 years before I had serious problems from it combined with Tricor... I know from your post you are doubtful that people are really experiencing side-effects from statins - but many of our 'claims' of statin side-effects are legitimate. Most people pooh-pooh things until they personally experience it themselves - that's just human... (17 replies)
... Took Tricor for 4 years. It was ok at first,but then, I started to feel tired quite often. ... (14 replies)
... My husband recently started taking Tricor in addition to Lipitor. The Tricor replaced Lopid. His symptoms are extreme fatigue, some mental fuzziness and forgetfulness and increased depression. ... (2 replies)
Lipitor and tricor
Sep 27, 2004
... was taking lipitor but choose to stop against dr. wishes was having severe muscle pain , weakness and fatique even though blood work on muscle test was fine. ... (24 replies)
Tricor
Feb 13, 2006
... I wish my doctor had told me about this combo a few years ago. I had been on Lipitor, and about a month after he added Tricor to my therapy, I experienced serious muscle pain and profound weakness which took almost a year to get over after stopping both meds. ... (9 replies)
... Fran, I can only speak of my own personal experience. I was put on Tricor (145mg) in addition to Lipitor (10mg), which I had been on for years, and within about a month I started getting muscle aches in both arms. At first I thought I was just sleeping in a funny position, but the pain persisted and slowly got progressively worse. I didn't know much about statin... (6 replies)
... I was on Lipitor for over 7 years before I had my bout with severe muscle aches. ... (3 replies)
... s muscle pain in both arms, overall weakness, and pronounced exercise intolerance after over 7 years on Lipitor. For me, having started combination therapy with Tricor seemed to be what put me over the edge. ... (26 replies)
... ossible as red yeast rice is a natural form of lovastatin although it is somewhat weaker than the manmade variety so you stand a better chance of not having side effects , they all affect the liver so it really depends on how your system tolerates it . ... (9 replies)
... Been taking lipitor for 4 yrs or so, 80mg last yr.. Quit that and tricor cold turkey about 3 wks. ago because of the side effects. Terrible muscle aches, burning pains, headache, alot of muscle movement, flu symptons, and weakness. ... (0 replies)
TriCor anyone????
Aug 16, 2003
... I'm just wondering if anyone has used the cholesterol lowering drug TriCor? I am considering going on it because it also reportedly lowers fibrinogen...a risk factor that was found evelevated in my labs. Lipitor actually increases fibrinogen by 20% so that's not for me. If you've taken TriCor...any thought? Success? Side effects? THANK YOU! (3 replies)
... around, the problem for me was in combining Tricor with the Lipitor. I didn't know then, but combining a fibrate with a statin greatly increases the risk of muscle problems. ... (14 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 09:45 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!